# SDR ASAA2025080360126

- Difficulty date: August 3, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA 986 FLOORBEAM HAS CORROSION AT RBL 55. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT LIMITS, REPAIRED FLOORBEAM IAW  SRM 53-70-51-2R-6.W= 1" O= .150 R= .119 L= 2" D= .031".
